# SDR HEEA064664

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 6220 · Main Rotor Head
- Part: Stud
- Part number: 407010105101
- Condition: Cracked
- Location: Droop Stop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROOP STOP HAD INDICATION OF CRACKS.
